# SDR SWAA2017100216752

- Difficulty date: September 27, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 36,047 hours, 21,360 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL WING CENTER SECTION REAR SPAR VAPOR BARRIER CRACKED AT BS 663, BETWEEN LBL 31.83 TO LBL 28.  REPAIRED BARRIER IAW SRM AND EA.
